ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Coupled amplitude theory of nonlinear surface acoustic waves

Kalyanasundaram, N and Krishnakumar, R and Prasad, P (1982) Coupled amplitude theory of nonlinear surface acoustic waves. In: Journal of the Acoustical Society of America, 72 (2). pp. 488-493.

[img] PDF
GetPDFServlet.pdf - Published Version
Restricted to Registered users only

Download (448kB) | Request a copy
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...


The nonlinear propagation characteristics of surface acoustic waves on an isotropic elastic solid have been studied in this paper. The solution of the harmonic boundary value problem for Rayleigh waves is obtained as a generalized Fourier series whose coefficients are proportional to the slowly varying amplitudes of the various harmonics. The infinite set of coupled equations for the amplitudes when solved exhibit an oscillatory slow variation signifying a continuous transfer of energy back and forth among the various harmonics. A conservation relation is derived among all the harmonic amplitudes.

Item Type: Journal Article
Publication: Journal of the Acoustical Society of America
Publisher: American Institute of Physics
Additional Information: Copyright of this article belongs to American Institute of Physics.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 31 Aug 2009 13:30
Last Modified: 19 Sep 2010 05:43
URI: http://eprints.iisc.ac.in/id/eprint/22698

Actions (login required)

View Item View Item